Josephson flux-flow oscillators in nonuniform microwave fields

Mario Salerno, Mogens Rugholm Samuelsen

Research output: Contribution to journalJournal articleResearchpeer-review

328 Downloads (Pure)

Abstract

We present a simple theory for Josephson flux-flow oscillators in the presence of nonuniform microwave fields. In particular we derive an analytical expression for the I-V characteristic of the oscillator from which we show that satellite steps are spaced around the main flux-flow resonance by only even harmonics of the rf frequency. This result is found to be in good agreement with our numerical results and with experiments.
Original languageEnglish
JournalPhysical Review B Condensed Matter
Volume61
Issue number1
Pages (from-to)99-102
ISSN0163-1829
DOIs
Publication statusPublished - 2000

Bibliographical note

Copyright (2000) by the American Physical Society.

Keywords

  • GHZ
  • MODES
  • MILLIMETER
  • JUNCTIONS

Cite this